Hair falling out!

  1. New Member
    rrtrpsgt's Avatar
    Join Date
    Mar 2005
    Age
    52
    Posts
    10
    Rep Power
    122
    Level
    3
    Lv. Percent
    17.75%

    Hair falling out!


    I have been on hrt at 100/mg/week, dhea at 50mg/day...25mg in morning, and at night. Pregnenalone cream at 1/2 ml in the morning, and I use Dr. John's nizoral shampoo. I was loosing my hair slowly after starting hrt, and then started nizoral, and only lost a few hairs a day then added dhea, and pregnenalone cream, and After washing my hair every day I can count about 40 hairs in the tub, and my head is showing thining. Hrt is with out side effects or is it the dhea, and pregnenalone cream? Don't want to loose any more hair!

    Thanks

  2. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4374
    Level
    30
    Lv. Percent
    45.43%
    Achievements Reputation ProPosting Pro

    Isnt that shampoo just an anti-dandruff shampoo?
  3. New Member
    jaydee's Avatar
    Join Date
    Sep 2006
    Posts
    315
    Rep Power
    256
    Level
    14
    Lv. Percent
    93.3%

    I know you havnt mentioned finasteride yet, but I cant help pre-warning you about it. If your trolling the net for hair loss drugs or remedies your bound to come across it. Research it first before you even consider using. IMO its bad news and may lead to chronic sexual problems.
    •   
       

  4. New Member
    azr101's Avatar
    Join Date
    Jun 2007
    Posts
    110
    Rep Power
    145
    Level
    9
    Lv. Percent
    32.03%

    Dhea


    Are you predisposed to MPB? You know you naturally shed around one hundred hairs a day so it may not be your TRT treatment at all.
    Personally I'm pretty sensitive to DHEA and have noticed an accelerated hair thinning while using it. I've even had the same problem with 7-keto.
  5. New Member
    rrtrpsgt's Avatar
    Join Date
    Mar 2005
    Age
    52
    Posts
    10
    Rep Power
    122
    Level
    3
    Lv. Percent
    17.75%

    Dr. John's shampoo is nizoral with spirnolactone (sp). I started on shampoo a few months after starting just test cyp at 100/mg/week, and it helped until I introduced the dhea, and pregnenalone cream then hair loss excellerated while still using shampoo! I have, and never will use finasteride. I heard of that nasty drug about three years ago...before my hair loss. I suspect dht levels are high? Dr. John will have to run new labs on me before my already scheduled date in two months.
  6. Banned
    matthew76's Avatar
    Join Date
    Jul 2007
    Posts
    3,671
    Rep Power
    0
    Level
    42
    Lv. Percent
    28.29%
    Achievements Posting Pro

    simple solution - shave it all off
  7. Professional Member
    neoborn's Avatar
    Stats
    5'7"  230 lbs.
    Join Date
    Oct 2006
    Posts
    4,406
    Rep Power
    2361
    Level
    45
    Lv. Percent
    46.86%
    Achievements Reputation ProPosting Pro

    Saw palmetto may help, DHT article. I would recommend reading this faq: Hair Loss Prevention

    I would highly recommend firm but gently massage to the scalp while in shower with shampoo. Improve blood flow / block DHT.
  

  
 

Similar Forum Threads

  1. Testocreme hair falling?
    By pete073 in forum Male Anti-Aging Medicine
    Replies: 3
    Last Post: 02-21-2008, 01:38 AM
  2. letro falling out of solution
    By hardestgainer in forum Post Cycle Therapy
    Replies: 1
    Last Post: 06-22-2007, 01:58 PM
  3. Baby Falls Out Of Car - Close Call !!!
    By anabolicrhino in forum General Chat
    Replies: 2
    Last Post: 04-23-2007, 10:36 AM
  4. Hair falling out... deficiency?
    By NYhomeboy in forum Nutrition / Health
    Replies: 5
    Last Post: 09-06-2006, 05:11 PM
  5. test E falling out of solution??
    By blk01l in forum Anabolics
    Replies: 6
    Last Post: 02-15-2005, 07:45 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in